# SDR CALA9600811

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16232
- Make and model: Boeing 737217
- Aircraft serial: 19886
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM UPPER CHORD CORRODED AT STA 294, RBL 40 TO 55.  THE CORRODED SECTION OF CHORD WAS CUT OUT, A REPLACEMENT CHORD AND L-ANGLE DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 53-10-9, 52-20-1 AND 52-10-2.
